# SDR DALA2017012500616

- Difficulty date: January 21, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 50,312 hours, 26,486 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE.  INSPECTED.  FOUND EVIDENCE OF STRIKE ON RADOME AT 4 O'CLOCK POSITION AND TO FUSELAGE SKIN AFT OF RADOME.  NON-ROUTINES GENERATED FOR DAMAGE FOUND.
